MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049807
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the nebulizer was found no mist when using on patient".No patient harm or injury reported.Patient condition reported as "fine".

Brand Name
HUDSON MICRO MIST NEBULIZER W/ELONG
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12737537
Report Number3004365956-2021-00297
Device Sequence Number4099145
Product Code CAF
UDI-Device Identifier14026704645920
UDI-Public14026704645920
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/23/2024
Device Model NumberIPN049807
Device Catalogue Number1885
Device Lot Number74J1902403
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1